# SDR QXEA9902345

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831PH
- Make and model: Dhav DHC8102
- Aircraft serial: 328
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- FLIGHT ATTENDANTS LIGHTING PANEL EMERGENCY LIGHT SWITCH INTERMITTANT.  REMOVED AND REPLACED LIGHT SWITCH, OPERATIONAL CHECK GOOD.
